# SDR DALA2025031501994

- Difficulty date: March 14, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. C/A: REPLACED LOWER FITTING SPIGOT ON LH PYLON AS PER A320 SRM 54-51- 12-300-001 AND PERFORMED DETAIL VISUAL INSPECTION ON AREA AND NOTFOUND ADDITIONAL DAMAGE AS PER AIRBUS NTM 51-90-00, AND PERFORMED TRANSFER DRILL AND REAMED FINAL HOLES ON NEW SPIGOT FITTING LHPYLON. AS PER A320 SRM 54-51-12-300-001 PARAGRAPH 2 AND A320 SRM 51-44-11-801 TABLE 012. TOOK MEASURE DIAMETER OF HOLES ARE0.267 INCH. AND AS PER A320 FAM AMM 54-51-41-400-001-A. RII INSPECTION COMPLETE2304886, JOB COMPLETE.
